# SDR DALA1011550646

- Difficulty date: March 7, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 65,092 hours, 30,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 440-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK GOUGED STA 440-640 RBL 45.  REMOVED DAMAGED SEAT TRACK AND INSTALLED REPAIR AT ST AEROSPACE SAT REF NON ROUTINE 158931
